General continuous solution of a nonlinear functional inequality

Authors

  • Marek Czerni Institute of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland

Abstract

Existence theorems for continuous solutions of a nonlinear functional inequality are established in cases where the associated functional equation has nonunique continuous solutions.

Downloads

Published

2001-07-22

How to Cite

Czerni, M. (2001). General continuous solution of a nonlinear functional inequality. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 1, 19–29. Retrieved from https://studmath.uken.krakow.pl/article/view/13513